American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L30) AND publication=(ert)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Friedrich Knop and Guido Pezzini. On the $W$-action on $B$-sheets in positive characteristic. Represent. Theory 19 (2015) 9-23.
Abstract, references, and article information   
View Article: PDF

[2] Giovanni Cerulli Irelli, Evgeny Feigin and Markus Reineke. Homological approach to the Hernandez-Leclerc construction and quiver varieties. Represent. Theory 18 (2014) 1-14.
Abstract, references, and article information   
View Article: PDF

[3] Pramod N. Achar, Anthony Henderson and Eric Sommers. Pieces of nilpotent cones for classical groups. Represent. Theory 15 (2011) 584-616. MR 2833469.
Abstract, references, and article information   
View Article: PDF

[4] Xuhua He and Jason Starr. Semistable locus of a group compactification. Represent. Theory 15 (2011) 574-583. MR 2833468.
Abstract, references, and article information   
View Article: PDF

[5] Paolo Bravi. Wonderful varieties of type $\mathsf E$. Represent. Theory 11 (2007) 174-191. MR 2346359.
Abstract, references, and article information   
View Article: PDF

[6] Amnon Yekutieli. An averaging process for unipotent group actions. Represent. Theory 10 (2006) 147-157. MR 2219110.
Abstract, references, and article information   
View Article: PDF

[7] Paolo Bravi and Guido Pezzini. Wonderful varieties of type $D$. Represent. Theory 9 (2005) 578-637. MR 2183057.
Abstract, references, and article information   
View Article: PDF

[8] M. Brion and V. Lakshmibai. A geometric approach to Standard Monomial Theory. Represent. Theory 7 (2003) 651-680. MR 2017071.
Abstract, references, and article information   
View Article: PDF

[9] Viktor Ostrik. On the equivariant $K$-theory of the nilpotent cone. Represent. Theory 4 (2000) 296-305. MR 1773863.
Abstract, references, and article information   
View Article: PDF

[10] Michel Brion and Patrick Polo. Large Schubert varieties. Represent. Theory 4 (2000) 97-126. MR 1789463.
Abstract, references, and article information   
View Article: PDF

[11] T. Levasseur and J. T. Stafford. Differential operators on some nilpotent orbits. Represent. Theory 3 (1999) 457-473. MR 1719509.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia